Hi, I am 28 and came off the pill Qlaira 26+2 (estradiol valerate/dienogest). Had small brown spotting during 23,24 day while on pill (tough that was withdrawal bleed). Period (or real withdrawal bleed) came 17 days after last active tablet. My question is, which of those was withdrawal bleed and what is the chance to get pregnant if I had unprotected intercourse during bleed in day 17,20 after last active tablet? Can I treat last bleed as first day of new cycle with real menstruation? When I was on qlaira (1 year) from last 3 months had no bleeding at all between wallets but def no pregnant. Now I am not sure when eventually my ovulation will occur. How to pick no fertile days/ I am so confused.. Thank you
Hi! If you were my patient, I would advise you that you can get pregnant just about any time you have unprotected intercourse and are not using regular birth control. Don't forget about emergency contraception in that event. Also, I would advise waiting for up to 3 months to see if your cycle is going to straighten itself out and become regular. Until you are having regular periods, it is difficult to know which period was the "real" period. If your cycles haven't normalized after 3 months, call your doctor for some help! Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.